# SDR UIEA2010052400002

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 49,344 hours, 7,670 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 550 S31-32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO THE 65B23701-6 FUSELAGE SKIN AT BS 550 BETWEEN S-31L AND -32L AFTER A BURST EQUIPMENT COOLING EXHAUST VALVE STRUCK THE S-31L STRINGER AND SKIN. REFER TO EO 4453A363 FOR THE STRINGER REPAIR. ACCOMPLISH PART 1 OF THIS EO PRIOR TO FURTHER FLIGHT ON 24 MAY2010 (7,670 TFC AND 49,344 TFH). ACCOMPLISH PART 2 OF THIS EO WITHIN 15,000 CYCLES AFTER PART 1 AND THEREAFTER AT 6,000 CYCLE INTERVALS. THE 65B23701-6 SKIN IS MADE FROM CHEMICALLY MILLED 0.080 INCH THICK 2024-T3 CLAD SHEET IAW QQ-A-250/5. IN THE AREA OF THE DAMAGE, THE SKIN PANEL IS CHEMICALLY MILLED TO 0.063 INCH THICK.PART 1 OF THIS EO REPAIRS THE FUSELAGE SKIN IAW SRM 53-00-01, FIGURE 201, REPAIR 6.THE SKIN WILL BE TRIMMED OUT AND A REPAIR INSTALLED IAW SRM 53-00-01, FIGURE 201, REPAIR 6. THE REPAIR IAW SRM 53-00-01, FIG 201, REPAIR 6 WILL CONSIST OF A 0.071 INCH THICK 2024-T3 ALUMINUM DOUBLER INSTALLED USING BACR15CE6D RIVETS.THE REPAIR IAW PART 1 OF THIS EO IS CATEGORY B AND THE SUPPLEMENTAL INSPECTIONS ARE PROVIDED IN PART 2 OF THIS EO. THE PART 1 REPAIR HAS FAA APPROVAL IF THE PART 2 INSPECTIONS ARE ACCOMPLISHED.  PART 2 OF THIS EO ACCOMPLISHES THE REPETITIVE SUPPLEMENT HFEC INSPECTIONS OF THE CATEGORY B FUSELAGE SKIN REPAIR INSTALLED IAW PART 1.
